RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 2, Pages 373–376 (Mi tvp1011)  

This article is cited in 3 scientific papers (total in 3 papers)

On the local probabilities of intersection of nonlinear boundaries by sums of independent random variables

F. G. Ragimov


Full text: PDF file (285 kB)

English version:
Theory of Probability and its Applications, 1990, 35:2, 384–387

Bibliographic databases:

Received: 20.05.1988

Citation: F. G. Ragimov, “On the local probabilities of intersection of nonlinear boundaries by sums of independent random variables”, Teor. Veroyatnost. i Primenen., 35:2 (1990), 373–376; Theory Probab. Appl., 35:2 (1990), 384–387

Citation in format AMSBIB
\Bibitem{Rag90}
\by F.~G.~Ragimov
\paper On the local probabilities of intersection of nonlinear boundaries by sums of independent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 2
\pages 373--376
\mathnet{http://mi.mathnet.ru/tvp1011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1069140}
\zmath{https://zbmath.org/?q=an:0723.60050|0705.60041}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 2
\pages 384--387
\crossref{https://doi.org/10.1137/1135053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FW92100024}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1011
  • http://mi.mathnet.ru/eng/tvp/v35/i2/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Aliyev, F. Rahimov, M. Navidi, “On asymptotic behaviour of conditional probability of crossing the nonlinear boundary by a perturbed random walk”, Theory Stoch. Process., 17(33):1 (2011), 5–11  mathnet  mathscinet  zmath
    2. A. A. Borovkov, “On the distribution of the first passage time of an arbitrary remote boundary by random walk”, Theory Probab. Appl., 61:2 (2017), 235–254  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Rahimov F.G. Hashimova T.E. Khalilov V.S., “on Asymptotic Behavior of Local Probabilities of Nonlinear Boundary Crossing By a Random Walk”, Proc. Inst. Math. Mech., 42:1 (2016), 73–80  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:82
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021